Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have edema in feet and legs. Painful groin, hamstring cramps, lower back stiffness. Cause?

I have edema that began 2 years ago. I m 51 postmenopausal. No problem with heart, kidneys or veins. The edema is in my feet and legs. I m a receptionist that sits all day. I now also experience painful groin , hamstring cramps and lower back stiffness . What could be causing this edema? I drink plenty of water. My urine is usually clear. My blood work is all normal from my last physical a few months ago. Although my CRP test read 5 the first time and 4 after that.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Are the serum proteins normal? If heart, kidneys and liver are normal - oedema is usually due to venous insufficiency. It may not always be obvious - you will need a Doppler study of lower extremity veins (both superficial and deep).

You may benefit from graduated compression elastic stockings

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor